| Model Number |
CNWTT4 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Codes |
Blurred Vision (2137); Visual Impairment (2138); Visual Disturbances (2140)
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
The product was not returned for analysis; the lens remains implanted.Complaint history and product history records were reviewed, and documentation indicated the product met release criteria.Root cause has not been identified.The manufacturer internal reference number is: (b)(4).
Event or Problem Description
A consumer reported that following intraocular lens (iol) implantation in her left eye, she was not able to see properly.She was unhappy with the near vision results; although she had been informed that she would not need reading glasses with this lens, she was still unable to read printed material without them.She mentioned that she had tried using a contact lens on the eye to improve her vision but did not want to continue using contacts.She stated that her surgeon is considering removing the iol.She also noted that she has an upcoming appointment with the surgeon.